# SDR PCAA9500189

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC PUMP FAILED WHEN LANDING GEAR WAS EXTENDED.  SUSPECT AIR WAS DRAWN INTO HYDRAULIC SYSTEM BY BACKWARDS WINDMILLING PROP.  BLED SYSTEM OF AIR.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP DUE TO HAVING OPERATED WHILE CAVITATED.  GROUND CHECK OK.  ACFT RETURNED TO SERVICE.  (W)
